Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kingheart

The final acne countdown

Hello everybody! I am in day 9 of my accutane regime!

I am 155 pounds and i m on 60 mg per day for the first month! My acne is moderate

I am 23 years old and i have been dealing with acne for the past 8 years!!!!!!

I have tried everything for the last 6 years but without any desirable results!

Everybody told me that acne will stop and fade away eventually by itself but they were wrong! :naughty:

So the side effects so far are the dry lips, the flacking but something

that worries me is that i haven't seen any side of IB yet!

Edited by kingheart

Share this post


Link to post
Share on other sites

Thanks BornToRun!

Well i sure hope that i will be one of the lucky few that dont see an IB.

(I hope i dont jinx it)

Day 10

Nothing really changed since last night! My lips are chaped, scin exfoliating (blah,blah)

I'm sure that everybody read these things a hundred times!

The new additions to my side effects are WEIRD DREAMS!!

I never remember my dreams when i get up! Today when i got up i was full of anxiety and it took me 2 hours to relax!!!Thank u accutane for destroying my favourite thing in the world! SLEEP! :clap::clap:

Edited by kingheart

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×